# SDR IXXA0500122S

- Difficulty date: March 3, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Xf 385.00
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, LT WING OUTBOARD FLAP LOWER AFT PLATING INTERIM REPAIR AROUND STA XF 385.00.  MAJOR REPAIR ACCOMPLISHED BY REMOVING EXISTING REPAIR IAW DC8 SRM 51-1-11 PG1, DC8 SRM 51-3-0 PG1.  REMOVED DAMAGED AREA IAW DC8 SRM 57-2-5N FIG 2 SHEET 3,4 PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01-001.  FABRICATED EXTERNAL REPAIR DOUBLER IAW DC8 SRM 57-2-5 FIG 2 SHEET 3,4.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SSRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PAGE 9.  INSTALLED DOUBLER IAW DC8 SRM 57-2-5 F1G 2 SHEET 3, 4 DC9 SR, 51-1-9, DC8 SRM 51-1-21 PG 1.
